# SDR UPS08851445

- Difficulty date: December 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fs -52.000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NUMEROUS HAT CHANNELS CRACKED FLT DECK FLOORBOARD NR 678.  REMOVED AND REPLACED CRACKED HAT CHANNELS ON FLT DECK PNL NR 678 IAW SRM 51-1-21 AND DWG 3619353.
